Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A graph technique for inverting certain matrices


Author: B. H. Mayoh
Journal: Math. Comp. 19 (1965), 644-646
MSC: Primary 65.35
DOI: https://doi.org/10.1090/S0025-5718-1965-0196924-0
MathSciNet review: 0196924
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Harary, "A graph theoretic approach to matrix inversion by partitioning," Numer. Math., v. 4, 1962, pp. 128-135. MR 25 #2977. MR 0139545 (25:2977)
  • [2] M. Fiedler, "On inverting partitioned matrices," Czechoslovak. Math. J., v. 13 (88), 1963, pp. 574-586. (Russian summary) MR 28 #4004. MR 0160793 (28:4004)
  • [3] Wai-Kai Chen, "The inversion of matrices by flow graphs," J. SIAM Control Ser. A., v. 12, 1964, pp. 676-685. MR 0171796 (30:2023)
  • [4] B. H. Mayoh, "An algorithm for finding the points of attachment in a graph," submitted for publication to Math. Scand.
  • [5] L. Guttman, "Enlargement methods for computing the inverse matrix," Ann. Math. Statist., v. 17, 1948, pp. 336-343. MR 0017578 (8:171m)
  • [6] H. Hotelling, "Some new methods in matrix calculation," Ann. Math. Statist., v. 14, 1943, pp. 1-34. MR 4, 202. MR 0007851 (4:202g)
  • [7] E. Bodewig, "Comparison of some direct methods for computing determinants and inverse matrices," Indag. Math., v. 9, 1947, pp. 34-42. MR 8, 407. MR 0019403 (8:407h)
  • [8] E. Bodewig, Matrix Calculus, North-Holland, Amsterdam, 1956. MR 18, 235. MR 0080363 (18:235e)
  • [9] G. A. Frazer, W. J. Duncan & R. A. Collar, Elementary Matrices, Cambridge Univ. Press, New York, 1938.
  • [10] I. Schur, "Über Potenzreihe, die im Innern des Einheitskreis beschränkt sind," J. Reine Angew. Math., v. 147, 1917, pp. 205-232.
  • [11] T. Banachiewicz, "Zur Berechnung der Determinanten wie auch der Inversen und zur darauf basierten Auflösung der Systeme linearer Gleichungen," Acta Astronomica, Sér. v. 3, 1937, pp. 41-67.
  • [12] A. S. Householder, The Theory of Matrices in Numerical Analysis, Blaisdell, New York, 1964. MR 0175290 (30:5475)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.35

Retrieve articles in all journals with MSC: 65.35


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1965-0196924-0
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society